# SDR CA191021016

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 822004400
- Condition: Inoperative
- Location: Autopilot System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AUTO PILOT PANEL UP DOWN FAILURE, PART REPLACED (TC# 20191021016)
